Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Tpindell

About Vitamin B6 And B12

Recommended Posts

Hi, I have ran out of Multi-vitamin and I started to search for a new one and while doing that I saw some debates about the effect of the vitamins B6 and B12, I red on some places and they help with the skin and other people says they are making it worse.

I have looked into my old Multi-vitamin and I noticed that it contains these (B6 and B12), I want to know if that is what caused my ance beacuse it got worse at the time I started takingf Multi-vitamin.

these are the dosages of the B6 and B12 at my old Multi-vitamin, I used it for 5 month, tell me if that might be what caused me acne:

B6 - 75mg.

B12 - 75 Micrograms

It looks like these dosages are reallly big, tell me if it might be the reason for my acne.

Thanks.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×